Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hair fall diet and medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you
User :   hi
User :   my hair is losing
User :   is there any treatment
User :   or medicine
User :   to controll
Doctor :   How long is this
User :   around 2year
User :   now i am using some ayurvedic medicines
User :   but i dont think it will work
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
User :   27, male, software engineer, , committed, No
User :   my marriage has been fixed
Doctor :   Ok
Doctor :   Do you have dandruff
Doctor :   or any other local scalp infection
User :   little bit
Doctor :   Are you taking any medicines
User :   few months back i used a medicine called Nizoral
Doctor :   How many moths did you use
Doctor :   Are you bald now?
User :   1 month
User :   no
Doctor :   Nizoral should be used for 3 to 6 months
Doctor :   atleast twice a week and with a moisturiser after the shampoo
Doctor :   and you have to maintain a personal comb and very good hygiene
User :   now i am not using that
Doctor :   if you dont stick to one product
User :   i dont trust any medicine
Doctor :   it will cause resistance and it will not be used in future
Doctor :   so do you say that you dont want medicine
User :   can i use that medicine agian
Doctor :   yes
Doctor :   but be sure that you use it medically correct
Doctor :   atleast thrice a week
Doctor :   and then the moisturiser
Doctor :   use personal combe
Doctor :   i suggest you to take good diet
Doctor :   and i shall give you the details of the diet with silica, iron, zinc
Doctor :   i shall send you a doctument
Doctor :   which reduces the hair fall
Doctor :   are you there
Doctor :   have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor